# SDR Z5FA010409N423CS1

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 1,783 hours, 1,290 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1073
- Condition: Defective
- Location: Cargo Bay
- Part time: 1,783 hours, 1,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW RECEIVED BAGGAGE SMOKE WARNING INDICATION. AN EMERGENCY WAS DECLARED AND ACFT DIVERTED. AFTER INSP, ON-SITE MX REPLACED FWD SMOKE DETECTOR AND OPS CHECKED SYS IAW MM 26-11-00. OPS CHECK WAS SATISFACTORY AND ACFT WAS RETURNED TO SERVICE.
